# SDR REXA2022062301330

- Difficulty date: May 13, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE AT 26L, FS319.00 - FS333.00 CORRODED.	REPLACED STRINGER SPLICE, I.A.W. CRJ 900 SRM'S, #51-40-11-001-001-A01, #51-42-06-001-001-A01. PROTECTIVE FINISHES REAPPLIED
